# SDR FDEA201305020897

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISREPAIRED AT BS 402 - 414, BETWEEN  S-16-18L.   REPAIRED IAW SRM 51-40-02 AND SRM 53-00-01, REPAIR 15.  THIS IS A CATEGORY B MAJOR REPAIR.
